# SDR PCAA9800785

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  NO SMOKE OR FIRE DETECTED.  AIRCRAFT DIVERTED INTO UCA.  INSPECTED CARGO BAY FOR EVIDENCE OF SMOKE/FIRE.  NO DEFECTS NOTED.  ELECTRICALLY DISABLED NR 1 AND NR 2 CARGO BAY SMOKE DETECTORS.  AIRCRAFT DISPATCHED UNDER MEL RELIEF.  SUBSEQUENTLY, MAINTENANCE REPLACED THE FORWARD AND AFT SMOKE DETECTORS.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
